# SDR UALA2009100903178

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 53,216 hours, 19,084 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC SKIN PUNCTURED 18 FORWARD OF ACCESS DOOR 314AR & 3 INCHES RIGHT OF APU INLET.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, LAID OUT RIVET PATTERN AND CUT DOUBLER.  REPAIRED DAMAGE WITH DOUBLER.
